# SDR MASA200800326

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 25,548 hours, 21,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7083 ORD-BNA.  ROW 10 EMERGENCY LIGHTS INOP.  RELAMPED EMERGENCY LIGHT.
